# SDR ASAA2022062438789

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N926AK
- Make and model: Boeing 737-9
- Aircraft serial: 43314
- Aircraft time: 1,444 hours, 426 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Circuit Breaker
- Part number: UNKNOWN
- Condition: Popped
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI AUTO THROTTLE WOULD NOT ENGAGE & TRIPPED A/T CB. GROUNDED - YES. PERFORMED C/B RESET OF C/B DC1 IAW B737-9 AMM 20-60-01. NO DEFECTS NOTED. PERFORMED A/T OP'S TEST IAW AMM 22-31-00-710-801. OP'S CK'D NORMAL.
